# SDR ALGA060720137435

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- System (JASC): 3210 · Main Landing Gear
- Part: Beam
- Part number: 400052007123
- Part serial: RECV3750
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ROCKER BEAM AROUND PIVOT BUSHING.
